# SDR 2001UALA01193

- Difficulty date: June 26, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N7442U
- Make and model: Boeing 727222
- Aircraft serial: 21896
- Aircraft time: 62,030 hours, 35,849 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Channel
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR INTERNAL SUPPORT CHANNEL IS CRACKED IN HALF AT STA 120.  REPLACED CHANNEL PER GNMM 1-0-0-23.  MAJOR REPAIR ACCOMPLISHED.
